# SDR DALA2019082604960

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA X=07 FROM Y=160 TO Y=200 AT FWD WET AREA IN REF NRC 00587 (W1). NRC 00680: CORROSION LEVEL 2, FLOOR SUPPORT STA X=07 FROM Y=160 TO Y=200 AT FWD WET AREA (W1) WAS REPLACED PER B717- 200 SRM 53-10-51-0I-2 AND 51-41-01-0G. (LP #1240821)
